# SDR ASAA0946930

- Difficulty date: October 12, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL IS CORRODED.  REMOVED CORRODED MOPSILL DRILLED AND INSTALLED NEW MOPSILL.
